# SDR UALA2011050902264

- Difficulty date: May 7, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 61,804 hours, 22,754 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM AT STA 1681.8 RBL 50 UNDER DECK PLATE AT FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION, FABBED AND INSTALLED REINFORCING STRAP AND ANGLE STA 1681, RBL 41 - 58 ON PEMCO NR PER EA PD57-53-114.
